# SDR ASOA201801297004

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N2290
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 36,691 hours, 29,610 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 35,597 hours, 27,475 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT WAS OUTBOUND,  CREW SMELLED ODORS OF SMOKE AND RETURN TO BASE.  MAINTENANCE R & R THE ENGINE IAW AMM 72-00-00,  AND CHECKLIST OF 71-00-00. ALL LEAK AND OPS CHECKS PERFORMED.
